website


ACETYLSALICYLIC ACID ADGC pills

Zentiva Pharma GmbH

Sale price £21.98 Regular price £30.00

Tax included. Shipping calculated at checkout.

ACETYLSALICYLIC ACID ADGC pills 500 mg tablets

Active ingredients:
acetylsalicylic acid.

Areas ACETYLSALICYLIC ACID ADGC pills of application:
Mild to moderate pain, fever. Note: acetylsalicylic acid in children and adolescents with febrile illnesses because of the possible occurrence of liver and brain disease. (Reye's Syndrome) only on medical advice if other measures are ineffective. Do not use for longer periods or in higher doses without consulting a doctor. Warning: In case of pain or fever, do not use longer or in higher doses than specified in the leaflet without medical advice! 

For ACETYLSALICYLIC ACID ADGC pills risks and side effects, read the leaflet and ask your doctor or pharmacist.

Whether headache, back pain, neck pain or muscle pain, toothache or menstrual pain: almost all of us have had pain at some point in our lives - with or without fever. Even newborns can feel pain. The good news: Certain medications can help to relieve the annoying symptoms quickly, effectively and, above all, inexpensively.

ADGC,- If you don't ask, you pay more.

At ADGC, we believe that health must be affordable for everyone. That is why we have specialized in the production of generics. These are medicines that are in no way inferior to the original preparations in terms of quality, but cost much less. This way you can save a lot. But not your health!

Acetylsalicylic Acid- ADGC®belongs to the group of non-steroidal anti-inflammatory drugs (NSAIDs) and is used for the short-term symptomatic treatment of mild to moderate pain and fever.

Acetylsalicylic acid ADGC ®
• For use in mild to moderate pain and fever
• Acts quickly

For risks and side effects, read the package insert and ask your doctor or pharmacist.

Zentiva Pharma GmbH, 65927 Frankfurt am Main.